# SDR CALA0600548

- Difficulty date: December 31, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 60,801 hours, 31,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK AT LOWER STOP PAD BRACKET OF FORWARD CARGO DOOR CUTOUT AFT FRAME, STA 493.  THE FRAME WAS REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 65-20723.
